# SDR SIMA20120723003

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 19,059 hours, 15,798 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CAPTAIN’S FLASHLIGHT RED CHARGING LED NOT COMING ON.  IN HOLDER THE LIGHT WORKS WHEN TURNED ON.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT AND BATTERY IAW CMM 25-60-11.    AIRCRAFT RETURNED TO SERVICE.
